# SDR CA111103005

- Difficulty date: November 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 30,023 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 8061526
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 59,971 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT HAD REJECTED TAKEOFF DUE TO AN ENG INDICATION PROBLEM DURING THE TAKEOFF ROLL ON RNWY.  THE CREW TAXIED OFF THE RNWY, WITH HOT BRAKES & ARFF MEET THEM AT THE TAXIWAY.  THE RTO SPEED WAS AT 115 KTS.  NR 2 ENG HMU REPLACED IAW AMM 73-21-10 P401.  BOTH ENGS RUN TO FLEX TAKEOFF OF 84.8% N1 FOR 4 MINUTES.  ALL PARAMETERS NORMAL.  UNIT HAS 250 HRS SINCE SHOP CHECK.
